# SDR FDEA201012174710

- Difficulty date: December 17, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 56,246 hours, 9,049 cycles
- Engine: Pwa PW4462
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Transducer
- Part number: 4305990040
- Part serial: 1189
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF IND HAD LT CTR TIRE FAILURE AFTER GEAR RETRACT. ELECTED TO CONTINUE. LANDED WITH CTR GEAR UP. LANDING WEIGHT 398.2  REMOVED HUB CAP AND FOUND TRANSDUCER CONNECTOR PLUG SHEARED OFF.  REMOVED AND REPLACED #9   MAIN WHEEL TRANSMISSION             UNIT PER M.M. 32-45-03-4-0, ANTISKID, OPS CHECKED GOOD PER M.M.32-45-00-5. REMOVED AND REPLACED NR 9 MAIN WHEEL AIR PRESSURE TRANSDUCER PER M.M.32-46-03-4-0, OP'S CHESCKED GOOD.  ACFT GOOD FOR SERVICE
